zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Path-following for optimal control of stationary variational inequalities. (English) Zbl 1239.49010
Summary: Moreau-Yosida based approximation techniques for optimal control of variational inequalities are investigated. Properties of the path generated by solutions to the regularized equations are analyzed. Combined with a semi-smooth Newton method for the regularized problems these lead to an efficient numerical technique.
MSC:
49J40Variational methods including variational inequalities
49K27Optimal control problems in abstract spaces (optimality conditions)
49M15Newton-type methods in calculus of variations
WorldCat.org
Full Text: DOI
References:
[1] Barbu, V.: Optimal Control of Variational Inequalities. Monographs and Studies in Mathematics, vol. 24. Pitman, London (1984) · Zbl 0574.49005
[2] Bergounioux, M., Mignot, F.: Optimal control of obstacle problems: existence of Lagrange multipliers. ESAIM Control Optim. Calc. Var. 5, 45--70 (2000) · Zbl 0934.49008 · doi:10.1051/cocv:2000101
[3] Dontchev, A.L.: Implicit function theorems for generalized equations. Math. Program. 70, 91--106 (1995) · Zbl 0843.49010
[4] Hintermüller, M., Kopacka, I.: A smooth penalty approach and a nonlinear multigrid algorithm for elliptic MPECs. IFB-Report No. 21 (11/2008) (2008) · Zbl 1229.49032
[5] Hintermüller, M., Kopacka, I.: Mathematical programs with complementarity constraints in function space: C- and strong stationarity and a path-following algorithm. SIAM J. Optim. 20(2), 868--902 (2009) · Zbl 1189.49032 · doi:10.1137/080720681
[6] Hintermüller, M., Kunisch, K.: Path-following methods for a class of constrained minimization problems in function space. SIAM J. Optim. 17(1), 159--187 (2006) · Zbl 1137.49028 · doi:10.1137/040611598
[7] Ito, K., Kunisch, K.: An augmented Lagrangian technique for variational inequalities. Appl. Math. Optim. 21(3), 223--241 (1990) · Zbl 0692.49008 · doi:10.1007/BF01445164
[8] Ito, K., Kunisch, K.: Optimal control of elliptic variational inequalities. Appl. Math. Optim. 41(3), 343--364 (2000) · Zbl 0960.49003 · doi:10.1007/s002459911017
[9] Ito, K., Kunisch, K.: On the Lagrange Multiplier Approach to Variational Problems and Applications. Monographs and Studies in Mathematics, vol. 24. SIAM, Philadelphia (2008) · Zbl 1156.49002
[10] Kunisch, K., Wachsmuth, D.: Sufficient optimality conditions and semi-smooth Newton methods for optimal control of stationary variational inequalities. ESAIM Control Optim. Calc. Var. (2011, to appear) · Zbl 1246.49021
[11] Mignot, F.: Contrôle dans les inéquations variationelles elliptiques. J. Funct. Anal. 22(2), 130--185 (1976) · Zbl 0364.49003 · doi:10.1016/0022-1236(76)90017-3
[12] Schiela, A., Günter, A.: Interior point methods in function space for state constraints--inexact Newton and adaptivity. ZIB-Report 09-01
[13] Stadler, G.: Path-following and augmented Lagrangian methods for contact problems in linear elasticity. J. Comput. Appl. Math. 203(2), 533--547 (2007) · Zbl 1119.49028 · doi:10.1016/j.cam.2006.04.017
[14] Stampacchia, G.: Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier 15(1), 189--258 (1965) · Zbl 0151.15401 · doi:10.5802/aif.204
[15] Ulbrich, M., Ulbrich, S.: Primal-dual interior-point methods for PDE-constrained optimization. Math. Program. 117(1--2), 435--485 (2009) · Zbl 1171.90018 · doi:10.1007/s10107-007-0168-7
[16] Weiser, M., Deuflhard, P.: Inexact central path following algorithms for optimal control problems. SIAM J. Control Optim. 46(3), 792--815 (2007) · Zbl 1151.65328 · doi:10.1137/S0363012903396851
[17] Wright, S.J.: Primal-dual Interior-point Methods. SIAM, Philadelphia (1997) · Zbl 0863.65031